# SDR DALA1012689935

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Aircraft time: 88,428 hours, 93,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATH LIGHT AT ROW 14 INOP. MX DISCOVERED THAT A WIRE WAS BROKEN AT CONNECTOR OF LIGHT. MX REPLACED WIRE HARNESS FROM UNDER SEAT REF AMM 33-53-00. OPS CHECK OF LIGHT NOW CHECKS GOOD.  (2010-00439)
